Do i have a problem?

  1. New Member
    blitzit's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    25
    Rep Power
    135
    Level
    5
    Lv. Percent
    25.49%

    Do i have a problem?


    Ok ive been taking M1T for the last 6 days... started getting cramping in lower back but my strength has gone up alot...this morning i noticed my left nipple has a small maybe 1-2 pee size bump that seems to be like an oval shape horizontally...my nipples have not been puffy (no more than normal), and i havent had any sensitivity. It takes a while for me to find this thing but its right on my nipple, i cant find this same feeling on my right nipple....gyno?...if it is i have nolvadex can this help get rid of what i have? I was under the gun that M1t did not convert to estrogen, but i kept nolva on hand just in case...anyways...any input would be great...if i get on the nolva now will it ruin the effects of my cycle? thanksfor your time.

  2. Elite Member
    DR.D's Avatar
    Stats
    6'0"  228 lbs.
    Join Date
    Dec 2003
    Posts
    6,780
    Rep Power
    307856
    Level
    56
    Lv. Percent
    45.73%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by blitzit
    Ok ive been taking M1T for the last 6 days... started getting cramping in lower back but my strength has gone up alot...this morning i noticed my left nipple has a small maybe 1-2 pee size bump that seems to be like an oval shape horizontally...my nipples have not been puffy (no more than normal), and i havent had any sensitivity. It takes a while for me to find this thing but its right on my nipple, i cant find this same feeling on my right nipple....gyno?...if it is i have nolvadex can this help get rid of what i have? I was under the gun that M1t did not convert to estrogen, but i kept nolva on hand just in case...anyways...any input would be great...if i get on the nolva now will it ruin the effects of my cycle? thanksfor your time.
    If there is not pain, inflammation or ichting, then you may be experiencing a transient lump that may stay or vanish spontaneously into the cycle. I'd say start the Nolva just to be safe if you really suspect gyno as your gut feeling and don't stop the M1T either.

Similar Forum Threads

  1. Do I have kidney problems? Please help. I'm only 15
    By 7hebigbeas7 in forum Nutrition / Health
    Replies: 52
    Last Post: 06-19-2011, 01:10 PM
  2. Replies: 6
    Last Post: 05-09-2011, 05:58 PM
  3. Replies: 18
    Last Post: 04-13-2011, 12:57 AM
  4. If you have shoulder problems
    By labrad in forum Exercise Science
    Replies: 3
    Last Post: 04-28-2003, 01:56 PM
  5. do yuo have to cap
    By destro19 in forum Anabolics
    Replies: 12
    Last Post: 01-23-2003, 02:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in